Nagoya Mathematical Journal

Positive solutions of nonresonant singular boundary value problem of second order differential equations

Zhongli Wei and Changci Pang

Full-text: Open access

Abstract

This paper investigates the existence of positive solutions of nonresonant singular boundary value problem of second order differential equations. A necessary and sufficient condition for the existence of $C[0,1]$ positive solutions as well as $C^1[0,1]$ positive solutions is given by means of the method of lower and upper solutions with the fixed point theorems.

Article information

Source
Nagoya Math. J., Volume 162 (2001), 127-148.

Dates
First available in Project Euclid: 27 April 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1114631594

Mathematical Reviews number (MathSciNet)
MR1836136

Zentralblatt MATH identifier
0989.34011

Subjects
Primary: 34B18: Positive solutions of nonlinear boundary value problems
Secondary: 34B16: Singular nonlinear boundary value problems

Citation

Wei, Zhongli; Pang, Changci. Positive solutions of nonresonant singular boundary value problem of second order differential equations. Nagoya Math. J. 162 (2001), 127--148. https://projecteuclid.org/euclid.nmj/1114631594


Export citation

References

  • D. O'Regan, Theory of Singular Boundary Value Problems, World Scientific Press, Singapore (1994).
  • ––––, Existence Theory for Nonlinear Ordinary Differential Equations, Kluwer Academic Publishers, Dordrecht/Boston/London (1997).
  • S. D. Taliaferro, A nonlinear singular boundary value problem , Nonlinear Anal. TMA (1979, 3 ), 897–904.
  • Y. Zhang, Positive solutions of singular sublinear Emden-Fowler boundary value problems , J. Math. Anal. Appl. (1994, 185 ), 215–222.
  • D. O'Regan D, Singular Dirichlet boundary value problems-I. Superlinear and nonresonance case , Nonlinear Analysis, TMA (1997, 29(2) ), 221–245.
  • Zhongli Wei, Positive solutions of singular boundary value problems of negative exponent Emden-Fowler equations , Acta Mathematica Sinica (in Chinese) (1998, 41(3) ), 655–662.
  • ––––, Positive solutions of singular sublinear second order boundary value problems , Systems Science & Mathematical Sciences (1998, 11(1) ), 82–88.
  • P. Hartman, Ordinary Differential Equations, 2nd Ed., Birkhauser, Boston (1982).